MathSciNet Relay Station
MathSciNet bibliographic data
MR1741738 (2001d:60068) 60H15 (60J65)
Cranston, Michael; Scheutzow, Michael; Steinsaltz, David Linear expansion of isotropic Brownian flows. Electron. Comm. Probab. 4 (1999), 91–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement